# SDR SWAA2012080706565

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 67,053 hours, 63,053 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spindle
- Part number: 65C344836SWA
- Part serial: B6946
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPINDLE CORRODED.  REMOVED AND REPLACED PER MT.
